Journal de Mathematiques Pures Et Appliquees, Vol. 1 : Annee 1905 (Classic Reprint)

Journal de Mathematiques Pures Et Appliquees, Vol. 1 : Annee 1905 (Classic Reprint)

Book Title: Journal de Mathematiques Pures Et Appliquees, Vol. 1 : Annee 1905 (Classic Reprint)

Author: Steven Strogatz

Format: Paperback | 436 pages

Publication Date: 28 Oct 2018

ISBN-13: 9780243349814

Excerpt from Journal de Mathématiques Pures Et Appliquées, Vol. 1: Année 1905 Ces résultats entraînent une conséquence immédiate relative aux points limites de points singuliers isolés. Quelque compliquées que soient les singularités voisines du point étudié, qu'il appartienne mème à une coupure ou à un ensemble parfait, pourvu qu'il existe dans son voisinage une infinité de points isolés tendant vers lui, les résultats précédents subsistent. About the Publisher Forgotten Books publishes hundreds of thousands of rare and classic books. Find more at www.forgottenbooks.com This book is a reproduction of an important historical work. Forgotten Books uses state-of-the-art technology to digitally reconstruct the work, preserving the original format whilst repairing imperfections present in the aged copy. In rare cases, an imperfection in the original, such as a blemish or missing page, may be replicated in our edition. We do, however, repair the vast majority of imperfections successfully; any imperfections that remain are intentionally left to preserve the state of such historical works.